# SDR SIMA2018081005005

- Difficulty date: August 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD RT EXTERNAL EMERGENCY LIGHT IN-OP.-C/A-COMPLETE: REMOVED AND REPLACED FWD RT EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPS CHECK GOOD.
